Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest T-Virus

In only a matter of days my skin has turned to crap. I just looked in the mirror and was nearly passed out when I saw how much worse my red marks are. I also have gazillions of tiny pimples and clogged pores. It NEVER ends.

I haven't even been granted the right in life to eat what I want :rolleyes:

Share this post


Link to post
Share on other sites
Guest T-Virus
GET ON TANE.....AND ALOT OF IT!

Share this post


Link to post
Share on other sites

aww try and be strong ! And by the way, when you said summat about eating foods, if that was to do with acne, I have to say that I really dont think diet affects acne whatsoever.

get an appointment with a derm

Share this post


Link to post
Share on other sites

Get on accutane dude. I was a tane-hater, but now I'm getting really painful cysts and do you know what, i'm sick of it. Even if tane doesn't work for me (God forbid), at least I know it was still worth the shot and that come Christmas I won't be thinking "why didn't I go on tane?.. I might have been clear by now".

But at the end of the day it's up to you to make that decision.

Share this post


Link to post
Share on other sites

arent you suffering bad side effects now???? i would honestly rather die early from all the cancers and stuff that "could" happen from tane with a pretty face than kill myself bc i feel ugly, something ive considered. but thats just my opinion.

people are so worried of tane, but i dont think it is truly founded in anything. pregnancy is the major concern of the drug. suicides from tane are most likely due to complex factors, but can easily be prevented with careful patient monitoring.

tane did help me alot. its no cure, but i think you should at least try it, especially if its helped for so many. are there other options besides tane that work well?

i hope it gets better soon for ya cause i do know what its like.

Share this post


Link to post
Share on other sites
Guest The Effendi
I haven't even been granted the right in life to eat what I want :rolleyes:

Share this post


Link to post
Share on other sites
Guest T-Virus

All the antibiotics I've taken have made me sick. Both topical and oral. If I can't handle antibiotics, I doubt that I could handle tane. If tane can cause bad side-effects in healthy people, I think that would mean that I'm at an increased risk of experiencing bad side effects.

Some people may believe that diet doesn't play a role in acne, but I've noticed that in my case it certainly does.

Share this post


Link to post
Share on other sites

:comfort:

Antibiotics suck; they made my stomach hurt and of course they didn't work. Accutane is completely different. I've had no 'bad side effects' - I dare to say not many people do.

Antibiotics = devil

Accutane = god

Share this post


Link to post
Share on other sites

Just because tane works for most people it doesn't make it some miracle cure like most people here make out. Unfortuantly for me i was one of the unlucky ones and it made my acne come back worse than ever and the overall condition of my skin now is horrible, though i admit the skin problem i have now is 50% my fault because i was naive and didn't care for my skin how you should whilst on tane. Just see tane as a LAST resort T. Acne takes time to control. You are young and have lots of time to research and find a nice simple regimen that works, and judging by your pic that shouldn't be too hard.

patience man. ;)

Share this post


Link to post
Share on other sites

I'm not claiming it's a miracle drug by any means. However, it is far superior to anything on the market for acne.

That's just FACT.

Share this post


Link to post
Share on other sites
Hmm yeh try accutane, does anyone know how to put my link in word form instead of a link in my sig, new to forums =[

Share this post


Link to post
Share on other sites

There is nothing to be afraid of if going if you are an Accutane Virgin. Just make sure that you do a few additional things while on the drug and you'll be fine. First and foremost be sure to moisturize and preferably use one with a sunscreen. (Cetaphil Facial Moisturizing Cream with SPF 15) and use lip balm 24/7. Also get a nasal gel for your nasal passages and this will prevent nosebleeds etc. I am on round 2 of accutane. My first time was in 94...and just started round 2 a week ago Tues. I am taking 2 40mg a day and have seen a great improvement in this short time frame.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×